# SDR UPS02839438

- Difficulty date: August 26, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 71,399 hours, 47,562 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 1228 BATHTUB FITTING IS CRACKED BETWEEN LONG 32R-33R INSIDE TORQUE BOX.  REMOVED AND REPLACED FITTING IAW DWG 3755840, AND SRM 53-2-0 FIG 2D.
